MathSciNet Relay Station
MathSciNet bibliographic data
MR1617944 (99a:90162) 90C26 (90C30)
Sherali, Hanif D. Global optimization of nonconvex polynomial programming problems having rational exponents. J. Global Optim. 12 (1998), no. 3, 267–283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement